# SDR 99ZZZX1534

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17238
- Make and model: Bell 206L-3
- Aircraft serial: 51492
- System (JASC): 2300 · Communications System
- Part: Connector
- Part number: 030236816
- Condition: Failed
- Location: Comm System
- Component: Bendix, KFS598
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PART HAS SHOWN HISTORY OF ARCING BETWEEN PINS 15 AND 14.  THIS IS A HIGH VOLTAGE PROBLEM AND HAS BEEN SEEN IN NUMEROUS UNITS.  IT CAUSES THE CIRCUIT BOARD TO BURN AND CAUSES A SHORT ON TEH 180V LINE, SOMETIMES DAMAGING THE POWER SUPPLY IN THE RADIO.
